# SDR R61A201312161328

- Difficulty date: December 16, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000164
- Aircraft time: 18,165 hours, 14,181 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Screw
- Part number: 12062103001
- Condition: Bent
- Location: Crash Axe
- Part time: 18,165 hours, 14,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THUMBSCREW THAT SECURES THE CRASH AXE IS BENT.  THE AXE IS UNRETRIEVABLE.  THE SCREW WAS RESECURED AND INSPECTED IAW AMM 20-10-01.
